About Me: Female, 63, Sterling, NY, member since Apr 2009
I am a 57 year old who just had a hysterectomy January 2009 for Osteoporosis reasons. Am on Estrace. I have been treated for anxiety for about 3 years now. Now I am not so sure that is what it is or ever was. I have had stomach and upper back pain off and on for a few y
[More]ears now. Since my surgery it has gotten worse. Now I have been diagnosed with hepatic hemangioma. Have to see the GI doctor this week. They were actually looking for gallbladder problems. I haven't found out yet if that is involved yet or not. I have high blood pressure and also have been having problems with the veins in my right leg starting from the groin on down, since my surgery. I am hoping it's not the estrace, because I cannot take any of the osteoporosis meds. I have had really bad side effects from the 5 that I have tried. I am a very thin person and have been all my life. I do not tolerate meds very well at all.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.